RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1981, Volume 115(157), Number 1(5), Pages 116–129 (Mi msb2376)  

An example of a Kubo–Martin–Schwinger state for a nonlinear classical poisson system with infinite-dimensional phase space

A. A. Arsen'ev


Abstract: A “smoothed” nonlinear Klein–Gordon equation is regarded as the equation of evolution of a classical dynamical system with an infinite-dimensional phase space. It is proved that the wave operators are canonical transformations of this system that linearize it. It is shown that a Gaussian measure induces a Kubo–Martin–Schwinger state for the linear system, and that the preimage of this measure under the canonical transformation implemented by a wave operator is a Kubo–Martin–Schwinger state for the original nonlinear system.
Bibliography: 8 titles.

Full text: PDF file (1211 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 43:1, 103–115

Bibliographic databases:

UDC: 517.9
MSC: Primary 58F05; Secondary 47L30, 58D25, 70G35, 76F99, 81C05
Received: 14.01.1980

Citation: A. A. Arsen'ev, “An example of a Kubo–Martin–Schwinger state for a nonlinear classical poisson system with infinite-dimensional phase space”, Mat. Sb. (N.S.), 115(157):1(5) (1981), 116–129; Math. USSR-Sb., 43:1 (1982), 103–115

Citation in format AMSBIB
\Bibitem{Ars81}
\by A.~A.~Arsen'ev
\paper An example of a~Kubo--Martin--Schwinger state for a~nonlinear classical poisson system with infinite-dimensional phase space
\jour Mat. Sb. (N.S.)
\yr 1981
\vol 115(157)
\issue 1(5)
\pages 116--129
\mathnet{http://mi.mathnet.ru/msb2376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=618590}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 43
\issue 1
\pages 103--115
\crossref{https://doi.org/10.1070/SM1982v043n01ABEH002433}


Linking options:
  • http://mi.mathnet.ru/eng/msb2376
  • http://mi.mathnet.ru/eng/msb/v157/i1/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:151
    Full text:43
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019